# SDR SWAA2023101696662

- Difficulty date: September 3, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N8311Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 38808
- Aircraft time: 37,275 hours, 17,282 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION Z ANGLE LOCATED STA 992.8 AND RBL32 WL208.1 AFT GALLEY AND LAV 2023-550055<[01] REPLACED Z ANGLE (WALL SUPPORT) LOCATED BTW STA 992 TO 1016 AND RBL32 WL208.1 AFT GALLEY AND LAV IAW B737-800 SRM 51-40-02 AND DWG 143A5700; SHEET 123; REV A. SEE INDIVIDUAL SIGNS-OFF BELOW.;[02] REPLACED Z ANGLE (WALL SUPPORT) LOCATED BTW STA 992 TO 1016 AND RBL32 WL208.1 AFT GALLEY AND LAV IAW B737-800 SRM 51-40-02 AND DWG 143A5700; SHEET 123; REV A. SEE INDIVIDUAL SIGNS-OFF BELOW.  ITEM RII
